# SDR SWIA202055584

- Difficulty date: November 16, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Condition: Corroded
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER HANDLE SHAFT HARDWARE IS CORRODED.  C-CHECK RO 1/17/2021.  CLEANED FWD CARGO DOOR OUTER HANDLE SHAFT HARDWARE.  FOUND NO CORROSION PRESENT, REF CRJ700 SRM 51-26-00-001-001-A01.  REPLACED ONE STRIPPED NUT, REF CRJ700 SRM 51-41-02-001-001-A01.
